On Algebraic and Geometric Kekulé Structures in Benzenoid RotagraphsReportar como inadecuado




On Algebraic and Geometric Kekulé Structures in Benzenoid Rotagraphs - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Croatica Chemica Acta, Vol.79 No.3 November 2006. -

Recently introduced algebraic Kekulé structures (AKS) describe the π-electron distribution within rings of a conjugated network. The ratio of the AKS count to the classical Kekulé structures count was studied in benzenoid rotagraphs. By considering three representative classes of such rotagraphs, it was shown that this ratio tends towards either 1 or 0, or its value lies between 0 and 1.

Kekulé structures; Kekulé structure count; geometric and algebraic Kekulé structures; benzenoids; rotagraph



Autor: Ante Graovac - Damir Vukičević - Janez Žerovnik -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados